# SDR ASAA2018040224116

- Difficulty date: April 2, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 9,296 hours, 3,055 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FLT RUD TRM LIM 2 ECAM GROUNDED - YES. PERFORMED RESET AND OPS TEST PER AMM 22-61-00 OPS CHECK OK. NO FAULT NOTED. THIS CLEARS MDDR 54070. MEL LIST UPDATED. MCC NOTIFIED
